# SDR SWAA2020082509047

- Difficulty date: August 16, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 216567
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MID CABIN L/H EMERGENCY AISLE LIGHTS INOP / REMOVED AND REPLACED BATTERY PACK PER MM 33-5106. EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-00PN OFF D717-01-100 SN OFF 216567 PN ON D717-01-100SWA SN ON 43880
